I have used patches on 3 occasions, spanning several years, planning to do the prescribed time for success. I began by getting red, itchy patterns of patches, and left marks for weeks.
Next time, I was determined to tolerate the problem and it was more miserable, with remaining patch marks.
Finally, the third time I decided to force myself to succeed (after several years), the reaction was so severe that I had to cease. The affected areas became severely red/ raised to visible size/ burned/ itched, even with application of topical ointments.
Generally, I do not have sensitive skin, allergies to various plants or medications.
Will this become more problematic with each use? Can it be life-threatening? I'm determined to attempt to find a way to use patches, the only method that actually works immediately for my nicotine habit.
If we can put men on the moon, why has this problem not been addressed successfully? I'm not the only person to experience this reaction to them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.